JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ABELIAN-BY-NILPOTENT GROUPS WITH CHAIN CONDITIONS FOR NORMAL SUBGROUPS OF INFINITE ORDER OR INDEX
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ABELIAN-BY-NILPOTENT GROUPS WITH CHAIN CONDITIONS FOR NORMAL SUBGROUPS OF INFINITE ORDER OR INDEX
Paek, Dae-Hyun;
  PDF(new window)
 Abstract
We study the structure of abelian-by-nilpotent groups satisfying the maximal condition on infinite normal subgroups or the minimal condition on normal subgroups of infinite index.
 Keywords
maximal condition;minimal condition;
 Language
English
 Cited by
1.
METANILPOTENT GROUPS WITH CHAIN CONDITIONS FOR NORMAL SUBGROUPS OF INFINITE ORDER OR INDEX,;

대한수학회보, 2008. vol.45. 1, pp.105-109 crossref(new window)
 References
1.
M. Karbe, Groups satisfying the weak chain conditions for normal subgroups, Rocky Mountain J. Math. 17 (1987), no. 1, 41-47 crossref(new window)

2.
L. A. Kurdachenko, Groups that satisfy weak minimality and maximality conditions for normal subgroups, Sibirsk. Mat. Zh. 20 (1979), no. 5, 1068-1076, 1167

3.
F. De Giovanni, D. H. Paek, D. J. S. Robinson, and A. Russo, The maximal and minimal conditions for normal subgroups of infinite order or index, Comm. Algebra 33 (2005), no. 1, 183-199 crossref(new window)

4.
D. H. Paek, Locally nilpotent groups with the maximal condition on infinite normal subgroups, Bull. Korean Math. Soc. 41 (2004), no. 3, 465-472 crossref(new window)

5.
D. H. Paek, Locally nilpotent groups with the minimal condition on normal subgroups of infinite index, Bull. Korean Math. Soc. 41 (2004), no. 4, 779-783 crossref(new window)

6.
D. J. S. Robinson, Finiteness conditions and generalized soluble groups, Springer-Verlag, Berlin, 1972

7.
D. J. S. Robinson, A course in the theory of groups, Graduate Texts in Mathematics, 80. Springer- Verlag, New York, 1996